# SDR AALA20061174

- Difficulty date: December 5, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pipe
- Part number: 7912854711
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA - CLIMBING THROUGH 10000 FEET NOTICED UNWANTED FUEL TRANSFER FROM CENTER TANK TO LEFT WING TANK.  RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  FOUND PIPE CRACKED IN LEFT HAND WING TANK.  REPLACED LEFT WING MAIN TANK FUEL SYSTEM PIPE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
